# SDR ASOA20131001390

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 30,162 hours, 17,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT SIDE FUSELAGE SKIN WAS FOUND WITH SIX SCRATCHES FRAMES 22 AND 23. APPROXIMATELY 135" IN AREA.  BLENDED OUT AREA IAW SRM 53-21-01.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW EC 5320-01845.
